# SDR GTIA040230

- Difficulty date: January 4, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TAILCONE SLIDE WILL NOT DEPLOY WHEN TAILCONE IS RELEASED.  REPOSITIONED CLEVIS TOGGLE PINS ON AFT EMERGENCY EXIT SLIDE.  (M)
